# SDR FDEA200906152110

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102890
- Condition: Cracked
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, FRAME AT BS 1420, UPPER FLANGE IS CRACKED AT S25L, AND CHAFED AT S23L. REMOVED FRAME ASSY IAW SRM 51-40-02. REMOVED 2 INTERCOSTAL WEBS IAW SRM 51-40-02 AND REMOVED BRACKETS FROM CRACKED FRAME IAW SRM 51-40-02. LOCATED AND DRILLED NEW FRAME IAW SRM 51-40-05.  INSTALLED BRACKETS ONTO NEW FRAME IAW SRM 51-40-02. INSTALLED FRAME ASSY IAW SRM 51-40-02. INSTALLED 2 INTERCOSTAL WEBS IAW SRM 51-40-02.   BLENDED CHAFED AREA AND FOUND TO BE WITHIN LIMITS IAW SRM 53-00-07, FIG 101, DETAIL 1. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
